| Model Number |
TRUETRACK |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage(kitchen).(b)(4).Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for high blood glucose results.Wife is calling on behalf of the customer.The customer is concerned with results obtained of 227, 382, 300 and 489mg/dl.The expected fasting blood glucose test result range is 90 to 120mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the bathroom.Test strip lot manufacturer's expiration date is 07/23/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1:227mg/dl date: (b)(6) 2017 time:12:04a n/fasting; result 2:382mg/dl date: (b)(6) 2017 time:12:00a n/ fasting; result 3:300mg/dl date: (b)(6) 2017 time:7:05a n/fasting; result 4:489mg/dl date: (b)(6) 2017 time:6:18p n/fasting; result 5:166mg/dl date: (b)(6) 2017 time:6:41p n/fasting; strips were exposed to extreme heat for 3 hours on (b)(6) 2018.